Jump to content

Daddylonglegs: Setback 7 months in


Daddylonglegs

Recommended Posts

Hey everyone :)

 

I went to Europe for a holiday at the end of last year, I was taking 50mg pristiq at the time. Something happened with the time zone change and the fact I was taking diazepam for the flight and was taking more that I had left over in London. I suffered a huge reaction for a week and then for 7 months I’ve been going through waves and windows and all the usual problems with WD, but generally coping and doing well. 
 

In the last few days though I have had a huge setback and feel like I did when I was in London and have been in a state of extreme anxiety and fear for the past 3 days. I really need some advice on what to do at this point, as I’m reconsidering reinstating which I don’t want to do.

 

Has anyone experiences a setback this far out? And has anyone come out the other side of it? 
 

 

Edited by Emonda
Name to title
  • My history 
    50mg Pristiq - January 2021
    50mg Pristiq CT - 19th of September 2023 
Link to comment
  • Administrator

G'Day @Daddylonglegs

Sorry to hear you've had a setback.

 

So the moderators can best help you, please complete your drug signature by following these instructions. Adding a signature ensures your drug history appears at the bottom of every post, making it more efficient for those trying to assist. 

 

This link should go directly to your own signature: Account Settings – Create or Edit a signature

 

2 hours ago, Daddylonglegs said:

Something happened with the time zone change and the fact I was taking diazepam for the flight and was taking more that I had left over in London

 

Jet-lag and the diazepam would certainly rock the boat. 

 

2 hours ago, Daddylonglegs said:

for 7 months I’ve been going through waves and windows

 

Unfortunately, it's part of the process.

 

2 hours ago, Daddylonglegs said:

In the last few days though I have had a huge setback and feel like I did when I was in London and have been in a state of extreme anxiety and fear for the past 3 days.

 

Have you used diazepam again, drank alcohol, used illicit drugs, changed the manufacturer of your AD, or had a stressor you can identify?

 

Have you changed the dose you are taking? Why taper by 10% of my dosage?

 

Can you identify with any of the WD symptoms on the checklist? Daily Checklist of Antidepressant Withdrawal Symptoms (PDF) 

 

Lots of things can temporarily set you back.

 

Here are a few helpful links which you may have already read:

 

Windows and waves pattern of stabilization

 

Emotional Spirals

 

Non-drug coping strategies

 

Melatonin for sleep

 

We don't suggest many supplements, but two that many of us find helpful are magnesium and omega-3 fish oil. Here are the links for info about those. Add one at a time and start with a low dose to see how it affects you. 


Magnesium

 

Omega-3 fatty acids (fish oil)

 

Avoid alcohol. 

 

Don't change the manufacturer of your AD.

 

This is your own Introduction topic.  Each member has only ONE Introduction topic.  Your own Introduction topic is the best place to ask questions and the place to journal your progress.  This keeps your history in one place and means you do not have to repeat your story. 

 

Once again, welcome to S.A.

 

Emonda

 

 

 

 

Please don't send me PMs. I am not a doctor. My comments are based on my personal experience with ADs and tapering. Consult your doctor about your own medical decisions.

Start of taper: Jan ’22 Vortioxetine 15mg, 

End year 1: 4.5mg, 

End year 2: 2.38mg, 

Year 3: 19 Jan 2.33mg, 26 Jan 2.28mg, 2 Feb 2.24mg, 8 Feb 2.19mg, 29 Feb 2.15mg, 7 Mar 2.10mg, 14 Mar 2.06mg, 21 Mar 1.99mg, 10 Apr 1.95mg, 17 Apr 1.91mg, 24 Apr 1.87mg, 1 May 1.83mg, 23 May 1.80mg,

Link to comment
  • Emonda changed the title to Daddylonglegs: Setback 7 months in

 

  • My history 
    50mg Pristiq - January 2021
    50mg Pristiq CT - 19th of September 2023 
Link to comment

thanks for the reply 

 

Ive been cold turkey from Pristiq since the 19th of September. I was drinking 1-2 beers a night and more on the weekend a week ago but I don’t usually drink that much or at all. 
 

 

  • My history 
    50mg Pristiq - January 2021
    50mg Pristiq CT - 19th of September 2023 
Link to comment
  • Administrator
26 minutes ago, Daddylonglegs said:

Ive been cold turkey from Pristiq since the 19th of September.

 

Stopping CT is tough. Recovery requires time and patience. Windows and waves are part of the recovery process.

 

26 minutes ago, Daddylonglegs said:

I was drinking 1-2 beers a night and more on the weekend a week ago but I don’t usually drink that much or at all. 

 

I used to have maybe 2 drinks on the weekend. That all changed ~12 months ago. I'd read on this site that alcohol and recovering from AD tapering / a CT is unhelpful. I started to notice the day after one drink, I'd feel worse, so I cut it out completely.  

 

The day after alcohol, do you notice an uptick in symptoms/anxiety?

Please don't send me PMs. I am not a doctor. My comments are based on my personal experience with ADs and tapering. Consult your doctor about your own medical decisions.

Start of taper: Jan ’22 Vortioxetine 15mg, 

End year 1: 4.5mg, 

End year 2: 2.38mg, 

Year 3: 19 Jan 2.33mg, 26 Jan 2.28mg, 2 Feb 2.24mg, 8 Feb 2.19mg, 29 Feb 2.15mg, 7 Mar 2.10mg, 14 Mar 2.06mg, 21 Mar 1.99mg, 10 Apr 1.95mg, 17 Apr 1.91mg, 24 Apr 1.87mg, 1 May 1.83mg, 23 May 1.80mg,

Link to comment

I didn’t notice anything, although I was flying home from Bali, so I was quite anxious on that day because of that.

 

i was thinking maybe this setback is caused by the weather? As approaching winter now and dramatic change in weather from BalI just surprised by this wave as it reminds me of the first week after ct

  • My history 
    50mg Pristiq - January 2021
    50mg Pristiq CT - 19th of September 2023 
Link to comment
  • Administrator
1 hour ago, Daddylonglegs said:

I didn’t notice anything,

 

It is best avoided, sadly. I did enjoy a beer.

 

1 hour ago, Daddylonglegs said:

i was thinking maybe this setback is caused by the weather?

 

You've had some crazy weather down that way. A heatwave of 40 degrees in late autumn!

 

When recovering from a CT, the smallest thing/change can make you feel worse. Stress, insufficient rest, the list goes on.

 

Be kind to yourself, and read some of the links in my first post. Also, have a read of some of the success stories of people stopping ADs CT. KenA stopped CT, although a different AD.

Please don't send me PMs. I am not a doctor. My comments are based on my personal experience with ADs and tapering. Consult your doctor about your own medical decisions.

Start of taper: Jan ’22 Vortioxetine 15mg, 

End year 1: 4.5mg, 

End year 2: 2.38mg, 

Year 3: 19 Jan 2.33mg, 26 Jan 2.28mg, 2 Feb 2.24mg, 8 Feb 2.19mg, 29 Feb 2.15mg, 7 Mar 2.10mg, 14 Mar 2.06mg, 21 Mar 1.99mg, 10 Apr 1.95mg, 17 Apr 1.91mg, 24 Apr 1.87mg, 1 May 1.83mg, 23 May 1.80mg,

Link to comment

Thanks for the support!

 

pretty bad wave at the moment but I’ve come through them before so I know I will this time too 

  • My history 
    50mg Pristiq - January 2021
    50mg Pristiq CT - 19th of September 2023 
Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy